1 doctor weighed in:

Is lightheadedness and tiredness a side effect of diaformin? Just started taking 2x500g a month ago for type 2 diabetes.

1 doctor weighed in
Dr. Nelson Lum
Internal Medicine - Endocrinology

In brief: Yes, it could be.

Diaformin (generic--metformin), can cause lightheadedness and fatigue.
I would check your blood sugar, and make sure you're not hypoglycemic. If you feel very ill, i would see your family physician, as people can rarely develop lactic acidosis.

In brief: Yes, it could be.

Diaformin (generic--metformin), can cause lightheadedness and fatigue.
I would check your blood sugar, and make sure you're not hypoglycemic. If you feel very ill, i would see your family physician, as people can rarely develop lactic acidosis.
Dr. Nelson Lum
Dr. Nelson Lum
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
21 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors